# SDR AALA202505226456

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 25,743 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1157255
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT SEAT 34C NEEDS ATTACHING AND IS INOPERATIVE. MAINTENANCE  REPLACED EMERGENCY LIGHT HOUSING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-21-61.
